Title of article :
On Monomial Flocks
Author/Authors :
Bader، نويسنده , , Laura and Ghinelli، نويسنده , , Dina and Penttila، نويسنده , , Tim، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2001
Pages :
8
From page :
447
To page :
454
Abstract :
We study monomial flocks of quadratic cones of PG(3, q), with emphasis on the case where the flock is semifield, providing some nonexistence and some uniqueness results. In addition, we give a computer-free proof of the existence of the sporadic semifield flock of the quadratic cone of PG(3, 35) (and hence of the sporadic translation ovoid of Q(4, 35)), and relate that flock to the sporadic simple group M11.
Journal title :
European Journal of Combinatorics
Serial Year :
2001
Journal title :
European Journal of Combinatorics
Record number :
1548059
Link To Document :
بازگشت